# SDR IPXA2024011890833

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 50,490 hours, 17,564 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T420149
- Part serial: 14153H7363
- Condition: Arced
- Location: L1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT WINDOW SHATTERED DUE TO ARCING. REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-01/401. REMOVED AND REPLACED WHCU M191 IAW AMM 30-41-01/401, NO FAULTS NOTED.
